# SDR CA050617007

- Difficulty date: June 15, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 18,295 hours
- Engine: Cont IO470L
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: 5840083S
- Condition: Cracked
- Location: Front Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE LPI INSPECTION OF THE FRONT WING SPAR CARRY THRU STRUCTURE AND REPAIR DOUBLERS IN ACCORDANCE WITH AD90-08-14, THE LT FWD REPAIR DOUBLER WAS FOUNDCRACKED IN THE LOWER BEND RADIUS IN THE SAME SPOT AS THE ACTUAL WING SPAR WHICH THE DOUBLER WAS USED TO REPAIR. THE FAA WAS CONTACTED FOR A REPAIR PROCEDURE AN D ADVISED US THAT REPLACEMENT OF THE DOUBLER WAS AN ACCEPTABLE REPAIR TO RESTORETHE STRUCTURAL INTEGRITY. THE ORIGINAL REPAIR DOUBLER WAS INSTALLED AUGUST 14,1990 AND HAS SINCE ACUMULATED 7486.0 HOURS SINCE IT'S INSTALLATION.
